Norvasc maximum dose

Common Questions and Answers about Norvasc maximum dose

norvasc

Hi, Some physicians prefer using a single drug in the <span style = 'background-color: #dae8f4'>Maximum</span> <span style = 'background-color: #dae8f4'>Dose</span> before combining it with another but the latest guidelines recommend combining drugs(with different mechanisms of action) in low Dose instead of using a single in the Maximum Dose. I also prefer combining. The guidelines recommend combining a diuretic with either an ace inhibitor (lisinipril) or beta blocker (atenolol) or calcium channel blocker (amplodipine). I sincerely believe this should help. Take care.
I will very often add a calcium channel blocker like <span style = 'background-color: #dae8f4'>Norvasc</span> second and maximize that <span style = 'background-color: #dae8f4'>Dose</span> -- <span style = 'background-color: #dae8f4'>Norvasc</span> 10 mg once per day. If this does not control blood pressure, I would next add HCTZ at 12.5 mg and increase to 25 mg if necessary. Beta blockers are not great blood pressure medications, but it is a reasonable addition. The Dose can be increased if you have normal kidneys. Based on your current meds, adding Norvasc is a very reasonable next step.
5mg Diovan HCT and 10mg <span style = 'background-color: #dae8f4'>Norvasc</span>. Having been very active most of my life, including top level college and pro-athletics, and having had no heart problems to date, I wonder why so many drugs. I also wonder what the potential problem with taking so many different categories is. Can you explain? Thanks.
I have a low heart rate but have developed high blood pressure. I take Altace and <span style = 'background-color: #dae8f4'>Norvasc</span> at almost <span style = 'background-color: #dae8f4'>Maximum</span> <span style = 'background-color: #dae8f4'>Dose</span> to keep it under control. The Altace doesn't do much, but supposedly is a good drug for people with CAD. The Norvasc is very effective against BP, but at my Dose, I now have side effects. I'm hoping that my semi-retirement in a wilderness area will allow me to relax and do more outdoor activity allowing me to cut back the BP meds.
Hi, "Causes of high uric acid levels in your blood (hyperuricemia) include: * Obesity * Excessive alcohol use * Diets high in purines * Certain medications, including low-Dose aspirin, diuretics and some high blood pressure drugs * Certain diseases that have a high cell turnover rate, such as leukemia, lymphoma or psoriasis Initially, hyperuricemia may cause no symptoms.
The normal starting dosage for <span style = 'background-color: #dae8f4'>Norvasc</span> is 5mg which can be increased to 10mg, but when you get close to the highest recommended <span style = 'background-color: #dae8f4'>Dose</span>, you become more at risk of the known side effects. Is this the only Calcium channel blocker you have tried? When I had vasospasm in my Left Anterior Descending, I was put onto Diltiazem, 60mg three times a day. I took it for three months then stopped and the vasospasm has been gone ever since. I stopped taking them in November 2010.
I cannot take any of the hydrochlorothiazides (due to drug allergy) and the calcium channel blockers (<span style = 'background-color: #dae8f4'>Norvasc</span>, cardizem etc) cause severe swelling and pitting edema in my feet and legs. I have asthma (so beta blockers are out) and am an insulin dependent diabetic, which is why the angiotensin II (Avapro) was chosen. The original Doseage of 150mg worked well for two year. I have been hypertensive for 30 years. This change to unstable BP has occurred within the last year.
In addition to the above you should also have a homocystine level and a hemaglobin H1C checked. If these are elevated they need to be treated. Also you should be taking <span style = 'background-color: #dae8f4'>Maximum</span> Doses of a lipid lowering drug and a beta-blocker. 4. I am 40 years old. Can you give me an honest-educated, long term prognosis ? A: I wish I had a crystal ball. With the changes you are making and proper medical treatment you could live a normal lifespan.
Initial Doses of 30mg made me sicker than a dog and dizzy as all get out. We halfed the <span style = 'background-color: #dae8f4'>Dose</span> and gave it a few weeks at a time...up to 30, then 60, then 90 before I started seeing better results. Unfortunately, I'm still dizzy for a bit each day, have wicked/truly blinding migraines at least once a day, nauscious now and then, memory loss at times, etc. Problem is I'm also on other medications - Lamictal, Trazadone, ambien, protonix, lipitor, and Norvasc...
given your spasm, you should certainly be ona maximal <span style = 'background-color: #dae8f4'>Dose</span> of a calcium channle blocker. There are theoretical differences between calcium channel blockers so if one isnt working another, such as amlodipine or verapamil may be more helpful in controlling your syptoms. Spasms usually are self limiting, but some people can have severe enough spasm to actually cause heart attacks. The best preventions is to be Maximum agents like calcium channel blockers and nitrates.
I really don't think the doctors try to get the <span style = 'background-color: #dae8f4'>Maximum</span> payment...most of them bill by codes and there is a price list you can ask for at their office/hospital. How many of us shop around for a more reasonable price for lab tests or outpatient services? Not easy to do comparison shopping when you are in need of medical care. That said, the system is broken - costs are way to high and we the consumer get the shaft.
My suggestion would be to talk your increasing sympotms over with your physician. Perhaps a low <span style = 'background-color: #dae8f4'>Dose</span> of a medication such as a beta blocker would help to decrease the frequency of these PVC's and decrease your symptoms. Unfortunately, we do not fullly understand PVC's and can only offer supportive care. Currently there are no cures for these extra beats. YOu may wish to see other postings regarding PVC's and share your experience with these fellow PVC sufferers.
Hi Laura! Karen here. Just reading this cuz I just started 2 days ago (tonight w/b my 3rd <span style = 'background-color: #dae8f4'>Dose</span>). I have been under mega stress....and have gained 25# on Lexapro (thnx, doc....ex-doc, actually!). Went to new doc, told him about headaches which are occurring weekly now, and last anywhere from 1 - 3 days - to hosp twice in 6mos. Anyhow, you asked about anxiety, and I can tell you that I was telling my new doc my 'story' ....all the 'stuff' goin' on in my life....and I was shaking and crying.
I did a little research on <span style = 'background-color: #dae8f4'>Norvasc</span> but don't have the book with me at home (its almost the size of my house, haha) and it looks like there have been some complaints about sperm health on this medication. It takes about 72 days to produce sperm, so to get a real idea of the affect of the meds, a repeat semen analysis should be done about 3 months after he is off the medication to get an accurate idea.
I did not get this diagnosis until August 15, after four MRIs, several specialists and balance testing. My b6 blood level was 81 - the <span style = 'background-color: #dae8f4'>Maximum</span> safe level in this test was 32. When reading about b6 toxicity one reads about tingling hands and feet and being "wobbly on your feet" and things of that nature. It can be much more than that. Be careful with Vitamin b6. It's not known if the neurological damage is reversible. Some studies show it is, some show it is not.
MedHelp Health Answers